# SDR AALA202405219859

- Difficulty date: May 3, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 67,262 hours, 28,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Lt Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN  BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN LEFT HAND ENTRY WAY MAIN SILL INNER CHORD FROM STA 961 TO STA 974, LBL 48. REPLACED INNER CHORD PER AARD 51-00-05-1 AND EA 354552.
